| Catalog Number |
5530-G-311-E |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
05/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The following information was provided: primary tka surgery was performed on (b)(6) 2025.Sales rep was informed by the operating room nurse that revision surgery to replace the insert will performed on (b)(6) due to loosening of the insert.Details to be confirmed at a later date.
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.